Approximate solution of second-order fuzzy boundaryvalue problem


Bayrak M. A.

New Trends in Mathematical Sciences, vol.5, no.3, pp.7-21, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 3
  • Publication Date: 2017
  • Journal Name: New Trends in Mathematical Sciences
  • Page Numbers: pp.7-21
  • Kocaeli University Affiliated: Yes

Abstract

In this paper, a new approach is proposed based on the Adomian Decomposition Method(ADM) with Green’s function in order to find a solution for the second-order fuzzy boundary value problem under generalized H-differentiability. The proposed technique divides the domain and builds on Green’s function before installing the modified recursive scheme. Some examples are presented to illustrate the efficiency of the proposed technique.